Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Nervous Celexa Newcomer

Posted by jennifer on May 28, 1999, at 11:56:47

I just started taking Celexa yesterday. I just found this web site and am more than a little "freaked out"by the side effects, i.e, weight gain, memory loss, and sexual dysfunction. I have never been on AD's before and my first day on Celexa I was nauseous and sweaty and dizzy. Does this go away after time? I've only been on it for two days and I feel like stopping 'cause I can't handle the nauseous feeling, but will continue if somone can tell me that it will subside. I'm very nervous about being on this, but I hate feeling the way I was. If anyone can help, I would much appreciate it. Thanks for listening. Jennifer




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jennifer thread:6729